# SDR ASAA2021011934078

- Difficulty date: January 19, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 66,010 hours, 32,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A75021
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LH TRANSITION PANEL HAS MULTIPLE AREAS OF CORROSION FROM STA 727-807. GROUNDED - YES. REPAIRED AFT PIT LH TRANSITION IAW 737-700 SRM 53-00-53-2R-5 REPAIR 5 W=1 O=.040 R=.000 L=10 D=.040.
